Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Rigidity for poisson group actions

Autor
Miranda, E.
Tipus d'activitat
Article en revista
Revista
Oberwolfach reports
Data de publicació
2007
Volum
4
Número
2
Pàgina inicial
33
Pàgina final
36
DOI
https://doi.org/10.4171/OWR Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/9832 Obrir en finestra nova
Resum
In this talk we ¯rst review some classical results of rigidity for group actions of compact Lie groups on smooth manifolds and then we prove some rigidity results in the case the group action preserves a Poisson structure. The details of these proofs can be found in the paper [11] and the preprint [10]. In the general case of actions of compact Lie groups on smooth manifold there are two well-known results that entail rigidity. The ¯rst one is the theorem of Bochner [1] that says that actions ...
Citació
Miranda, E. Rigidity for Poisson group actions. "Oberwolfach reports", 2007, vol. 4, núm. 2, p. 33-36.
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants